# SDR USAA2012121700011

- Difficulty date: December 16, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 38,128 hours, 21,535 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1614
- Condition: Low Pressure
- Location: R1 Door
- Part time: 38,125 hours, 21,533 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE PRESSURE OF 1R EMERGENCY CYLINDER ACCUMULATOR IS LOW.  MAINTENANCE SERVICED EMERGENCY CYLINDER ACCUMULATOR BOTTLE PER AMM TASK 52-10-00-614-001.
